On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities

Lyonell Boulton, Michael Levitin, Marco Marletta

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We prove that all the eigenvalues of a certain highly non-self-adjoint Sturm-Liouville differential operator are real. The results presented are motivated by and extend those recently found by various authors (Benilov et al. (2003) [3], Davies (2007) [7] and Weir (2008) [18]) on the stability of a model describing small oscillations of a thin layer of fluid inside a rotating cylinder. © 2010 Elsevier Inc.

Original languageEnglish
Pages (from-to)3081-3098
Number of pages18
JournalJournal of Differential Equations
Volume249
Issue number12
DOIs
Publication statusPublished - 15 Dec 2010

Keywords

  • Non-Hermitian Hamiltonians
  • Non-self-adjoint
  • PT-symmetry
  • Sturm-Liouville operators

Fingerprint Dive into the research topics of 'On a class of non-self-adjoint periodic eigenproblems with boundary and interior singularities'. Together they form a unique fingerprint.

Cite this